# SDR SWIA200211179

- Difficulty date: August 25, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N417SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7400
- Aircraft time: 6,392 hours, 5,368 cycles
- System (JASC): 1430 · Fasteners
- Part: Screw
- Condition: Loose
- Location: Window Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/O'S WINDSHIELD HEAT IS SPARKING IN THE TERMINAL BOX.  TIGHTENED UPPER TERMINAL SCREW.  OPS CHECK OK.
